# SDR SWAA2024011632176

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986 LBL45 AND WL208 AT PASSENGER CABIN 2023-756831<[01] TOOL USED THICKNESS GAGES PN: 45MG;SN:130060401; DUE DATE:20-MAR-24.;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210138103 AND DUE DATE: 02-MAY-24.;[03] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[04] REPAIRED FLOOR BEAM LOCATED BS986 LBL45 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] REPAIRED FLOOR BEAM LOCATED BS986 LBL45 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. RII VERIFIED
